# SDR FDEA201411074077

- Difficulty date: November 7, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 27,140 hours, 14,716 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5724701700200
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED TE, OTBD OF OTBD FLAP, 2 AREAS OF SKIN SEPARATION, RIVETS POPPED.  REPAIRED IAW EA 6-5730-T0313385.  CLASSIFIED AS MAJOR CAT A REPAIR.
